MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a1 - patient identifier complete entry = sample id (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 results for a 73-year-old female patient.The following data was provided from two samples, sample (b)(6), for this patient: initial result, on (b)(6) 2024, was >64.35, repeat results were 24.3, >64.35, and >64.35 pmol/l, repeat results, on (b)(6) 2024, were 15.5 and 17.01 pmol/l.The sample was repeated on another analyzer, serial number (b)(6), and the results were >64.35, >64.35, and >64.35 pmol/l, repeat results, on (b)(6) 2024, were 19.65, 14.15 and 14.94 pmol/l.The patient had an edta plasma sample that was tested, and the result was 13.81, repeat, on the other analyzer, serial number (b)(6), was 13.83 pmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for a falsely elevated architect free t4 result included a search for similar complaints, the review of complaint text, trending data, labeling, device history records, and testing of retained reagent kit.Return testing was not completed, as returns were not available.Accuracy testing was performed using panels, which mimics patient samples, and an in-house retained kit of lot 63114ud00, stored at the recommended storage condition.The testing was completed indicating that the product is performing as expected.A review of tracking and trending did identify trends for list number 07k65, however, an increase in complaint activity for lot 63114ud00 was not identified.Device history record review did not identify any non-conformances or deviations for the likely cause lot and complaint issue.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Labeling was reviewed and found to adequately address the issue under review.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of architect free t4, lot number 63114ud00, was identified.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 results for a 73-year-old female patient.The following data was provided from two samples, sample id (b)(6), for this patient: initial result, on (b)(6)2024, was >64.35, repeat results were 24.3, >64.35, and >64.35 pmol/l, repeat results, on (b)(6)2024, were 15.5 and 17.01 pmol/l.The sample was repeated on another analyzer, serial number (b)(6), and the results were >64.35, >64.35, and >64.35 pmol/l, repeat results, on (b)(6)2024, were 19.65, 14.15 and 14.94 pmol/l.The patient had an edta plasma sample that was tested, and the result was 13.81, repeat, on the other analyzer, serial number (b)(6), was 13.83 pmol/l.There was no impact to patient management reported.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20294418
Report Number3005094123-2024-00494
Device Sequence Number8012508
Product Code CEC
UDI-Device Identifier00380740119805
UDI-Public(01)00380740119805(17)250422(10)63114UD00
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2025
Device Catalogue Number07K65-34
Device Lot Number63114UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown